MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.257S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).This report is for an unknown tfna nail/unknown lot.Part and lot number are unknown; udi number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient underwent removal of hardware due to a trochanteric fixation nail advanced (tfna) left nail which broke just below the lag screw.The patient was revised to a new tfna and 4.5mm locking compression plate (lcp) narrow plate, 3.5mm locking attachment plate, 3.5mm cortex screws quantity of four, and 1.7mm cable with two (2) cerclage pins.Procedure was successfully completed with no surgical delay reported.Patient outcome is unknown.Concomitant devices: tfna lag screw (part: unknown, lot: unknown, quantity: 1), locking screws (part: unknown, lot: unknown, quantity: unknown).This report is for a 12mm/130 degree titanium (ti) cannulated tfna nail.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: patient code device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8760751
Report Number2939274-2019-59025
Device Sequence Number13788644
Product Code HSB
UDI-Device Identifier10886982097378
UDI-Public(01)10886982097378
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.257S
Device Catalogue Number04.037.257S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEM: TFNA LAG SCREW; UNK - SCREWS: LOCKING; UNK - NAIL HEAD ELEM: TFNA LAG SCREW; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;